Posted by SLS on April 27, 2012, at 7:05:44
In reply to Re: i cant even smile. » SLS, posted by Alexei on April 26, 2012, at 13:50:32
> Thank you for this. The only concern would be postural hypotension.... since both drugs can cause it.
It helps to hydrate with a fluid that contains electrolytes like Gatorade. For me, the hypotension was worst at the beginning of treatment and mitigated over time. It was well worth the wait.
> Would it be possible to remain on vyvanse?
I don't know about Vyvanse, but I have tried Dexedrine along with Parnate and desipramine. There were no adverse effects.
"Combined MAOI, TCA, and direct stimulant therapy of treatment-resistant depression"
I wish I could find the full text.
> What would make desipramine the preferred TCA?
I was making reference to using desipramine when weight-gain is a concern. For me, nortriptyline produces a better antidepressant response than desipramine. However, the first time I entered a period of extended remission, it was the result of treatment using a Parnate + desipramine combination.
> I know it is one of the most potent NRI's. Could low dose seroquel be used for insomnia?
I can't think of any reason why not.
Interestingly, high dosages of Seroquel result in a certain amount of NE reuptake inhibition via an active metabolite.
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw